Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Xiomara

Veteran Member
  • Total Reviews

    0
  • Content Count

    553
  • Joined

  • Last visited

Everything posted by Xiomara

  1. i'm not a whiney girl either, and i've been crying alot and mad at my bf for no reason. this sucks.
  2. I'm done with my Accutane this month. And since i've been on it, i've been very moody. I've always been a moody person, but not to the extent as of now. NOTHING suicidal or anything like that, just in a really bad mood always. How long do you think that lasts for?
  3. Oh, ok. I figured it would make scarring/marks heal faster?
  4. Ok, bc the inside paper says not to take herbal supplements. And MT is one.
  5. I have lots of old marks that just wont go away. Very stubborn!
  6. What can I take to help fall asleep throughout the whole night? I go to bed at night, and every middle of the night I wake up and can't go back to sleep. This is happening alot.
  7. I'm experiencing the same thing. I can't wait til this is all over.
  8. The Dr. visits every month and the hassle to get your prescription through IPledge. Blood work Dry lips Thinning hair
  9. I appreciate everyone's advice. I didn't want this to a fighting thread ppl. I'm here for advice and opinions, which are all welcomed. Thank you.
  10. The moods are not all the time either, it's just a moment then i'm fine. I need to keep my mind focused on something(like a hobby), maybe that'll help. I've been a nag at everything lately. I rather have the moods over the zits. lol. Just have to find a way to stay calm. The dr. asked me if i've been getting moody lately and I said no. I lied. For most people accutane won't cause mood problems. And if it DOES cause mood problems, you are instructed, in all the literature, to see
  11. i'm not on bc pills. i turn into the devil while on them. so i rather not be on them. other than that, i am totally fine. & yeah, you girls are right...guys make you moody.
  12. It JUST hit me! Going on month three now and i'm one crabby b*%ch now. The first month and couple of weeks I was fine and even mellowed out(some of you may remember me posting that, lol). I'm not like that anymore. What can I do to chill? I try to think it's the medecine, and try to ignore it. But this week i've been crabby as hell & i'm not PMSing either. I went to my derm's office today and she me how was my mood and I said fine. I lied. And at three months i'm still breaking
  13. no, no, no. :naughty: you're skin gets really THIN while on tane. :wacko:
  14. I've always been a bitchy/moody girl esp. around PMS. It's hard to tell right now if the Accutane has made me more of a grump. But I did notice it making me more mellow when I first started.
  15. That usually does it for me too. But it was my period coming soon that's why i've been bloated. :redface: :lol: ok I hear you.
  16. You can take Citrucel. Oh goody, I actually have this here. I'll try it. I just hate the way it tastes, but i'm gonna have to suck it up.
  17. What can I do to cleanse the stomach? I know i've read that I can't take anything that's herbal while on tane, so i just don't know if I can take an herbal laxative tea. My stomach has been getting very bloated lately, & i've been constipated.
  18. yes, i get dehydrated also. that hasnt happened to me, but I think you should see what your gyno says.
  19. Ok ladies, i'm experiencing another strange thing. Let me see... how do I put this w/o sounding offensive. Okay, when my bf is penetrating me missionary position hitting the G-spot...I get a headache. This has never happened before. I'm not sure if it's bc it's the first time I found it, and i'm not breathing properly or the drug is giving me headaches after the "O". It's very weird. I searched online for info on getting headaches after sex, and it says that i'm probably not breathing
  20. I know Vitamin C is good for the skin's collagen. Maybe that may help? I'm taking vit. c everyday.
  21. Does it go away after? Not bc of this thread, but i've noticed my memory has gotten crappier.
  22. I know, but I don't want a cyst to come back on my face again. I don't care much about slight/normal oil.
  23. I am experiencing something similar like this now. Started out at 40mg, and got the IB. Then skin got really dry(but nice) and lips got super extremely dry. NOW, my lips aren't as dry. And my skin is a bit oily on my second month. I'm thinking too that mine needs to be increased as well.
  24. Okay, i'm a little over 30 days on Accutane. 40mg a day. Now, after the IB my skin dried up nicely. NOW it is a bit oily. How come? Do you think I have to go up some more? I'm still getting little zits too, so i'm thinking i should.
×